# SDR AALA2020032099010

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 17,738 hours, 6,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL CAUTION MESSAGE "CHECK DOOR PRESSURE L1". MAINTENANCE SERVICED L1 DOOR TO PROPER PRESSURE PER AMM 25-63-00.
